I was on Accutane for 6 months ( I had mild acne and amoxicillin would only work) I have been off of it for 2 months and have begun to break out again. After seeing the doctor I was told I have rosacea (I'm 21) and was given doxycycline,finacea, and clindamycin/metronidazole. I'm not entirely convinced that this is the problem, I am also on yaz...what should I do to try to cure this?
2 Months Off From 6 Month Accutane Treatment and Breaking Out Again?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Breaking out after Accutane
There are a couple of things. First, you may actually have rosacea and the medications you were given if that is the case, are fine. Second, with your Accutane course, you frankly may not have been on it long enough. The purpose of a course of Accutane is to get the proper mg of the medication into your system to combat the type and severity of your acne, taking into account your weight. If you don't get enough of the medication, acne can and will come back, though usually a lot less.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.